EconPapers    
Economics at your fingertips  
 

Mappings for Special Functions on Cantor Sets and Special Integral Transforms via Local Fractional Operators

Yang Zhao, Dumitru Baleanu, Mihaela Cristina Baleanu, Cheng De-Fu and Xiao-Jun Yang

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

The mappings for some special functions on Cantor sets are investigated. Meanwhile, we apply the local fractional Fourier series, Fourier transforms, and Laplace transforms to solve three local fractional differential equations, and the corresponding nondifferentiable solutions were presented.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/316978.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/316978.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:316978

DOI: 10.1155/2013/316978

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:316978